Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had stomach ache, diarrhoea. ECG showed T inversion. Cause? Repeat ECG?

Hi Doc, I am 31 years old female from Asia with 2 kids of age 5 and 1 year old. I have stomach ache for past 5 days and started diarrhea 3 days ago. 2 days ago I met doc, he does the ECG and said that my ecg shows T inversion at lead JJ,JJJ,AVF,V1,V2,V3. at same time i have low blood pressure 99/60. Continue blood test with normal cardiac enxyme. Today i feel better and stomach ache an diarrhea also seems to be better. What cause my ecg not o looks normal? Should i worry on this abnormal ecg and repeat again. Need guidance.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
T wave inversion in defined leads may be a normal variant or part of inferolateral ischemia (as per defined leads).
T wave inversion more than or equal to 3 mm is highly suggestive of ischemic changes.
As such there is no correlation between gastroenteritis and persisting t wave inversion.
You should go for serum electrolytes, stress test.
Stress test will guide for the utility of coronary angiography and 2 D echo.
Electrolytes imbalance may also cause T wave inversion.
You can go for repeat ECG after recovery from gastroenteritis.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor